My boyfriend is currently taking this for alcohol withdrawal. Over the past few days, he's been very distant, tired and alienated. I want to offer my support, but still want to give him all the space he needs to get better. For those of you who have gone through this, what is the best thing for me to do to support him? I worry about him being so alone while he's going through this and just don't want anything bad to happen and no one be there for him. Any advise for the people who love them everyday would be appreciated
Hi, i have been through the Librium process for alcohol withdrawal. I think it is important to have someone who cares around as it can be really tough. Do you live together? I live alone but had daily support from my family which was a comfort. It also kept me focused & safe (i collapsed one day and it could have been a lot worse if i was alone). It is also good to have a distraction at times when you are craving alcohol and finding the process difficult. I think quietly being there in the background is a good idea, your boyfriend can sleep or rest when he needs to but knows he is not alone. It is also good to encourage him to eat regular healthy meals and drink enough fluids, which if alone he may not be doing.
When I was prescribed Librium to take three times a day for one week, it definitely worked well against the shakings, irregular heartbeat, cold and hot sweats and the electric-like shocks to my nerves. I took week off work to recover and was alone in my apt most of the time. If I had a girlfriend, it'd be cool if she just texted sometimes if I'm ok. I was able to look after myself, moreover, I was getting hungry very often and was consuming large amounts of water and fruits. All the withdrawal symptoms were significantly reduced after taking Librium, but I felt very apathetic and not caring about anything, always tired. Even friends were asking me if I was ok. What struck me most was that when on Librium for one week, and about three days after, I wasn't horny at all, no desire. That was very new to me! Few days later it was back to normal ;)
- Librium Information for Consumers
- Librium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Librium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2013 • 1 answer
Posted 31 Dec 2013 • 2 answers
Posted 11 Jan 2014 • 2 answers
Posted 10 Dec 2015 • 2 answers
Posted 24 Feb 2016 • 2 answers